# SDR HEED065793

- Difficulty date: December 17, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3193E
- Make and model: Bell 407
- Aircraft serial: 53276
- System (JASC): 7110 · Engine Cowling System
- Part: Screen
- Part number: 407064806141
- Condition: Cracked
- Location: Engine Cowl
- Part time: 644 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREEN CRACKED. REPLACED UNIT.
